# SDR AALA202508073393

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 101,726 hours, 12,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AREA EMERGENCY LIGHT INOP DOOR 3R. MAINTENANCE REPLACED R3 DOOR AREA EMERGENCY LIGHT IAW AMM 33-51-03.  OPS CK OK.
